# SDR MASA2010052000527

- Difficulty date: May 20, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 16,448 hours, 12,678 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Gland Nut
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN MLG OUTER CYL GLAND NUT THREADS AND IN CHROME OF STRUT ASSY IN EXCESS OF LIMITS PER BOMBARDIER REO 670-32-11-221-REV A, AND GOODYEAR SCR 0003-07 REV NC.  MX REPLACED OUTER CYLINDER ASSEMBLY.
